DOI QR코드

DOI QR Code

( , s)-Continuous Functions between Topological Spaces

  • Ravi, O. ;
  • Chandrasekar, S. ;
  • Ganesan, S.
  • Received : 2010.08.19
  • Accepted : 2011.01.20
  • Published : 2011.09.23

Abstract

In this paper, we introduce ($$\tilde{g}$$, s)-continuous functions between topological spaces, study some of its basic properties and discuss its relationships with other topological functions.

Keywords

$\tilde{g}$-closed set;regular open set;$\tilde{g}-T_{1/2}$ space;($\tilde{g}$, s)-continuous function

References

  1. M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, $\beta$-open sets and $\beta$- continuous mappings, Bull. Fac. Sci. Assiut Univ., 12(1983), 77-90.
  2. D. Andrijevic, Semipreopen sets, Mat. Vesnik, 38(1986), 24-32.
  3. S. P. Arya and M. P. Bhamini, Some generalizations of Pairwise Urysohn spaces, Indian J. Pure Appl. Math., 18(1987), 1088-1093.
  4. N. Bourbaki, General Topology, Part I, Addison Wesley, Reading, Mass 1996.
  5. M. Caldas, S. Jafari, T. Noiri and M. Simoes, A new generalization of contra- continuity via Levine's g-closed sets, Chaos, Solitons and Fractals, 32(2007), 1597- 1603. https://doi.org/10.1016/j.chaos.2005.12.032
  6. S. H. Cho, A note on almost s-continuous functions, Kyungpook Math. J. 42(2002), 171-175.
  7. H. Corson and E. Michael, Metrizability of certain countable unions, Illinois J. Math., 8(1964), 351-360.
  8. S. G. Crossley and S. K. Hildebrand, Semi-closure, Texas J. Sci., 22(1971), 99-112.
  9. R. Devi, H. Maki and K. Balachandran, Semi-generalized closed maps and generalized semi-closed maps, Mem. Fac. Sci. Kochi. Univ. Ser. A. Math., 14(1993), 41-54.
  10. J. Dontchev, Contra-continuous functions and strongly S-closed spaces, Int. J Math. Math. Sci., 192(1996), 303-310. https://doi.org/10.1155/S0161171296000427
  11. J. Dontchev and T. Noiri, Contra-semicontinuous functions, Math Pannonica, 10(1999), 159-168.
  12. J. Dontchev, M. Ganster and I. Reilly, More on almost s-continuity, Indian J. Math., 41(1999), 139-146.
  13. J. Dontchev and T. Noiri, Quasi-normal and ${\pi}g$-closed sets, Acta Math Hungar., 89(3)(2000), 211-219. https://doi.org/10.1023/A:1010607824929
  14. E. Ekici, On (g, s)-continuous and (${\pi}g$, s)-continuous functions, Sarajevo Journal of Mathematics, 3(15)(2007), 99-113.
  15. E. Ekici, Almost contra-super-continuous functions, Studii si Cercetari Stiintifice, Seria:Matematica, Univ, din Bacau, 14(2004), 31-42.
  16. E. Ekici, Properties of regular set-connected functions, Kyungpook Math. J., 44(2004), 395-403.
  17. E. Ekici, Another form of contra-continuity, Kochi J. Math., 1(2006), 21-29.
  18. E. Ekici and C.W. Baker, On ${\pi}g$-closed sets and continuity, Kochi J. Math., 2(2007), 35-42.
  19. E. Ekici, On contra ${\pi}g$-continuous functions, Chaos, Solitons and Fractals, 35(2008), 71-81. https://doi.org/10.1016/j.chaos.2006.05.016
  20. E. Ekici, On Contra R-continuity and a weaker form, Indian J. Math., 46(2-3)(2004), 267-281.
  21. M. Ganster, On strongly s-regular spaces, Glasnik Mat., 25(45)(1990), 195-201.
  22. S. Jafari and T. Noiri, Contra-super-continuous functions, Ann. Univ. Sci. Buda pest Eotvos Sect. Math., 42(1999), 27-34.
  23. S. Jafari, T. Noiri, N. Rajesh and M. L. Thivagar, Another generalization of closed sets, Kochi J. Math., 3(2008), 25-38.
  24. S. Jafari and N. Rajesh, Weak and strong form of ˜g-irresolute functions, Filomat., 21(2)(2007), 199-209. https://doi.org/10.2298/FIL0702199J
  25. J. E. Joseph and M. H. Kwack, On S-closed spaces, Proc. Amer. Math. Soc., 80(1980), 341-348. https://doi.org/10.1090/S0002-9939-1980-0577771-4
  26. N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly, 67(1960), 269. https://doi.org/10.2307/2309695
  27. N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41. https://doi.org/10.2307/2312781
  28. N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo, 19(1970), 89-96. https://doi.org/10.1007/BF02843888
  29. G. D. Maio, S-closed spaces, S-sets and S-continuous functions, Accad. Sci. Torino, 118(1984), 125-134.
  30. G. D. Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math., 18(1987), 226-223.
  31. H. Maki, R. Devi and K. Balachandran, Associated topologies of generalized closed sets and generalized $\alpha$-closed sets, Mem. Fac. Sci. Kochi. Univ. Ser. A. Math., 15(1994), 51-63.
  32. A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
  33. O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15(1965), 961-970. https://doi.org/10.2140/pjm.1965.15.961
  34. T. Noiri, On S-closed subspaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fiz. Mat Natur., 8(64) (1978), 157-162.
  35. T. Noiri, Super-continuity and some strong forms of continuity, Indian J. Pure Appl. Math., 15(1984), 241-250.
  36. T. Noiri, A note on S-closed spaces, Bull. Inst. Math. Acad. Sinica, 12(1984), 229-235.
  37. T. Noiri, On almost continuous functions, Indian J. Pure Appl. Math., 20(1989), 571-576.
  38. T. Noiri, B. Ahmad and M. Khan, Almost s-continuous functions, Kyungpook Math. J., 35(1995), 311-322.
  39. T. Noiri and S. Jafari, Properties of ($\theta$, s)-continuous functions, Topology Appl., 123(2002), 167-179. https://doi.org/10.1016/S0166-8641(01)00180-8
  40. T. Noiri, A note on S-regular spaces, Glasnik Mat., 13(33)(1987), 107-110.
  41. M. C. Pal and P. Bhattacharyya, Faint precontinuous functions, Soochow J. Math., 21(1995), 273-289.
  42. O. Ravi, M. Balakrishnan and M. L. Thivagar, Weak and strong forms of g-irresolute functions. Communicated.
  43. O. Ravi, M. Lellis Thivagar and R. Latha, (g,s)-continuous functions between topological spaces, Fasciculi Mathematici (To appear).
  44. T. Soundararajan, Weakly Hausdorff Spaces and the Cardinality of Topological Spaces, in: General Topology and its Relation to Modern Analysis and Algebra III, Proc. Conf. Kanpur, 1968, Academia, Prague 1971, pp.301-306.
  45. L. A. Steen and J. A. Seebach Jr, Counter examples in Topology, Holt, Rinerhart and Winston, New York 1970.
  46. M. H. Stone, Applications of the theory of Boolean rings to general topology, TAMS, 41(1937), 375-381. https://doi.org/10.1090/S0002-9947-1937-1501905-7
  47. T. Thompson, S-closed spaces, Proc. Amer. Math. Soc., 60(1976), 335-338. https://doi.org/10.1090/S0002-9939-1976-0425899-0
  48. M. K. R. S. Veerakumar, g-closed sets in Topological Spaces, Bull. Allahabad Math. Soc.,18(2003), 99-112.
  49. M. K. R. S. Veerakumar, Between g*-closed sets and g-closed sets, Antarctica J. Math., 3(1)(2006), 43-65.
  50. M. K. R. S. Veerakumar, #g-semi-closed sets in topological spaces, Antarctica J. Math., 2(2)(2005), 201-222.
  51. N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl., 78(1968), 103-118.
  52. G. J. Wang, On S-closed spaces, Acta Math Sinica, 24(1981), 55-63.
  53. V. Zaitsev, On certain classes of topological spaces and their bicompactifications, Dokl. Akad. Nauk SSSR, 178(1968), 778-779.